Corticosteroid-induced myopathy

Corticosteroid-induced osteoporosis is a major problem faced by rheumatologists, with up to 50% of patients at increased risk for vertebral fractures. Our current understanding of the pathophysiology of corticosteroid-induced osteoporosis suggests two basic problems: a reduction in bone formation and an increase in bone resorption leading to an overall reduction in bone mass. Adequate calcium and vitamin D intake, calcitonin, hormone-replacement therapy, and thiazide diuretics are of benefit in preventing corticosteroid-induced bone loss. Other therapies such as the bisphosphonates, fluoride, and anabolic steroids should be considered when fractures occur or ongoing bone loss is evident. A review of the literature outlining the pathophysiology, clinical features, assessement, and treatment is presented.

Corticosteroid-induced myopathy

corticosteroid-induced myopathy

Media:

corticosteroid-induced myopathycorticosteroid-induced myopathycorticosteroid-induced myopathycorticosteroid-induced myopathycorticosteroid-induced myopathy

http://buy-steroids.org